# SDR 98FDEA00134

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5246 · Fluid Service Doors
- Part: Lav Serv Panel
- Condition: Corroded
- Location: Bs 1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE LT SIDE BS 1173L AFT LAV SERV PANEL HAS CORROSION BETWEEN PANEL INSERT AND FUSE STRUCTURE.  ACCOMPLISHED LAV PANEL MOD PER E/A 7-5310-29355.
